# SDR ASAA2021112236697

- Difficulty date: November 22, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 27,451 hours, 8,909 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO POWER SUPPLY M1670, M1671, AND M1672 FAILED OPERATIONAL TEST. GROUNDED - YES. REPLACED ALL 3 BATTERIES & M1670 &M1671 CHARGERS,OPS CHECKS GOOD.CLOSED AIRGRILLES AT M1670 & M1671.B737-900 AMM 33-51-06 & 21-23-03 ODR EMAIL SENT.
